# SDR CALA9901731

- Difficulty date: December 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1075
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO FLOOR SUPPORT CORRODED AT FS 1075, RBL 12.  THE CORRODED AREA WAS CUT OUT, NEW PARTS AND NUT PLATES WERE INSTALLED IAW SRM 51-40-4, 51-30-1, 51-10-2, 51-20-0, AND 51-20-4.
